MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR
Model Number 1MTEC30
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Corneal Abrasion (1789)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that cartridge tip was damaged and caused corneal scratch on patient eye.No further information available.
 
Additional Manufacturer Narrative
Section a2, a3, a4, a5 and a6: unknown; information not provided.Section d6a: if implanted, give date: not applicable as this is not an implantable device.Section d6b: if explanted, give date: not applicable as this is not an implantable device.Section e1: title, email address, state, post office or zip code: unknown, information not provided.Section e1: telephone number: (b)(6).Section h3: evaluated by manufacturer: yes customer provided photos were evaluated.The photo shows the suspect cartridge and the cartridge tip could be observed to be damaged.A lens was also observed to be stuck in the cartridge.Due to no product received, no further evaluation was performed.The complaint issue cartridge tip cracked/damaged was identified during photo evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Hra (health risk assessment) and human risk factor documents were reviewed for the complaint issue reported.The results of this hra and human risk factors review do not confirm that the above situations occurred during manufacturing, and are only provided for informational purposes; therefore, no further escalations are required.Based on the complaint investigation results, the product was released within specifications.Therefore, no product deficiency or product malfunction could be identified.No nonconformity report, documentation or labeling changes, and further escalations are required.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes.Date returned to manufacturer: 28 aug 2025.Section h3: device evaluated by manufacturer: yes.Visual inspection under magnification was performed on the suspect product and found viscoelastic residue was distributed throughout the cartridge.Stress marks were observed on the cartridge tip and the cartridge tip was damaged.The cartridge was also observed to be damaged.Customer provided photos were evaluated.The photo shows the suspect cartridge and the cartridge tip could be observed to be damaged.A lens was also observed to be stuck in the cartridge.No further evaluation was performed.The complaint issue cartridge tip cracked/damaged was identified during photo and product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Based on the complaint investigation results, the product was released within specifications.Therefore, no product deficiency or product malfunction could be identified.No nonconformity report, documentation or labeling changes, and further escalations are required.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER PLATINUM 1 SERIES
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22448097
Report Number3012236936-2025-000187
Device Sequence Number20911793
Product Code KYB
UDI-Device Identifier05050474540323
UDI-Public(01)05050474540323(17)260317(10)CA29573
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2026
Device Model Number1MTEC30
Device Catalogue Number1MTEC30
Device Lot NumberCA29573
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown